MathSciNet Relay Station
MathSciNet bibliographic data
MR1869222 14K15 (11G10)
Brumer, Armand; Kramer, Kenneth Non-existence of certain semistable abelian varieties. Manuscripta Math. 106 (2001), no. 3, 291–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement